Alert archive / Montana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 38, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jul 13, 2011, 7:12 PM MDT for Chouteau County, Hill County, Montana. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2011, 7:12 PM MDT (01:12 UTC)
- Expired
- Jul 13, 2011, 8:00 PM MDT
- In force
- 48 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
Counties Chouteau County, MT, Hill County, MT
The radar
The Great Falls radar (KTFX), 148 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 7:13 PM MDT | HAIL 1.75 | 3 N Box Elder, MT | MONTANA HIGHWAY PATROL REPORTED GOLF BALL SIZED HAIL 3 MILES NORTH OF BOX ELDER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 1:45 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 1.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -197 J/kg
- Mixed-layer LCL
- 1643 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
553 WUUS55 KTFX 140112 SVRTFX MTC015-041-140200- /O.NEW.KTFX.SV.W.0038.110714T0112Z-110714T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 712 PM MDT WED JUL 13 2011 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME NORTHEASTERN CHOUTEAU COUNTY IN NORTH CENTRAL MONTANA... CENTRAL HILL COUNTY IN NORTH CENTRAL MONTANA... * UNTIL 800 PM MDT * AT 707 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 4 MILES NORTHEAST OF BOX ELDER...MOVING NORTHWEST AT 25 MPH. * LOCATIONS IN THE WARNING INCLUDE BOX ELDER. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. && LAT...LON 4849 11029 4864 10990 4835 10977 4825 10997 TIME...MOT...LOC 0112Z 147DEG 22KT 4838 10996 $$ GUSTAFSON
2 follow-up statements
866 WWUS55 KTFX 140141 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 741 PM MDT WED JUL 13 2011 MTC015-140150- /O.CAN.KTFX.SV.W.0038.000000T0000Z-110714T0200Z/ CHOUTEAU MT- 741 PM MDT WED JUL 13 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN CHOUTEAU COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. LAT...LON 4843 10982 4835 11003 4849 11029 4864 10990 TIME...MOT...LOC 0140Z 147DEG 22KT 4852 11010 $$ MTC041-140200- /O.CON.KTFX.SV.W.0038.000000T0000Z-110714T0200Z/ HILL MT- 741 PM MDT WED JUL 13 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR CENTRAL HILL COUNTY... AT 737 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR KREMLIN...OR 19 MILES WEST OF HAVRE...MOVING NORTHWEST AT 25 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. HAIL UP TO GOLF BALL SIZE IN DIAMETER HAS BEEN REPORTED WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. LAT...LON 4843 10982 4835 11003 4849 11029 4864 10990 TIME...MOT...LOC 0140Z 147DEG 22KT 4852 11010 $$ GUSTAFSON
306 WWUS55 KTFX 140201 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 801 PM MDT WED JUL 13 2011 MTC041-140212- /O.EXP.KTFX.SV.W.0038.000000T0000Z-110714T0200Z/ HILL MT- 801 PM MDT WED JUL 13 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HILL COUNTY HAS EXPIRED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. LAT...LON 4843 10982 4835 11003 4849 11029 4864 10990 TIME...MOT...LOC 0141Z 147DEG 22KT 4852 11011 $$ GUSTAFSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:15 PM MDT, 57 minutes earlier.
Area forecast discussion, Jul 13, 6:15 PM MDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 615 PM MDT WED JUL 13 2011 .UPDATE... EXPANDED THE SEVERE THUNDERSTORM WATCH FARTHER EAST AND ALSO ADDED THE MENTION OF STRONGER THUNDERSTORMS EARLY THIS EVENING. BLANK && .AVIATION... UPDATED 0010Z. SHOWERS AND THUNDERSTORMS WILL BE DIMINISHING FROM THE SOUTHWEST THE REST OF THIS EVENING THROUGH SHORTLY AFTER MIDNIGHT. THERE WILL BE LOCAL IFR CONDITIONS IN HEAVY RAIN WITH THE THUNDERSTORMS. KHVR WILL BE THE TAF SITE MOST UNDER THE GUN FOR IFR CONDITIONS. THERE WILL ALSO BE A SMALL THREAT FOR IFR CONDITIONS IN HEAVY RAIN AT KGTF UNTIL AROUND 8 PM. ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS IS EXPECTED THURSDAY. THESE SHOWERS AND THUNDERSTORMS COULD DEVELOP EVEN BEFORE NOON ESPECIALLY AT KHLN AND KBZN. AGAIN THERE WILL BE A THREAT OF IFR CONDITIONS IN HEAVY RAIN WITH THE THUNDERSTORMS WITH THE EXCEPTION OF THE ROCKY MOUNTAIN FRONT. ALTHOUGH NOT MENTIONED IN THE TAFS THERE IS A VERY REMOTE THREAT OF PATCHY FOG LATE TONIGHT AND VERY EARLY THURSDAY MORNING. BLANK && .PREV DISCUSSION... /ISSUED 112 PM MDT WED JUL 13 2011/ TONIGHT THROUGH FRIDAY...RAIN AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AS A MOIST AND UNSTABLE AIRMASS WITH DIFFLUENT FLOW ALOFT CONTINUES TO RESIDE OVER THE REGION. THE BIGGEST THREATS WILL BE HEAVY RAINFALL WITH FLASH FLOODING POTENTIAL ALONG WITH STRONG AND GUSTY WINDS. ACTIVITY WILL DIMINISH LATE THIS EVENING WITH PARTLY CLOUDY SKIES OVERNIGHT. ON THURSDAY...SOUTHWEST FLOW ALOFT AND INSTABILITY WILL RESULT IN A SIMILAR SCENARIO WITH AFTERNOON CONVECTION LIKELY WITH THE GREATEST THREAT OVER SOUTHWEST AND PARTS OF CENTRAL MONTANA. HOWEVER...MORE CLOUDS MAY KEEP HIGH TEMPERATURES COOLER WHICH MAY LOWER THE SEVERE POTENTIAL. BY FRIDAY...THE CHANCES FOR AFTERNOON THUNDERSTORMS WILL DECREASE AS THE UPPER-LEVEL LOW THAT HAS BEEN OVER THE PACIFIC NORTHWEST SHIFTS NORTHWARD INTO SOUTHERN ALBERTA. HAVE THUS LOWERED POPS TO SLIGHT CHANCE AND CHANCE ACROSS THE AREA. MLS FRIDAY NIGHT THROUGH WEDNESDAY...EXPECT A FEW SHOWERS/THUNDERSTORMS TO CONTINUE TO AFFECT THE REGION INTO THE START OF THE WEEKEND...AS A WEAK UPPER LEVEL DISTURBANCE MOVES NORTHEAST THROUGH THE AREA ON SATURDAY. HOWEVER...THE CHANCES FOR PRECIPITATION WILL GENERALLY BE DIMINISHING BY THE EVENING HOURS. THEN FOR SUNDAY THROUGH TUESDAY...THE REGION WILL GENERALLY BE UNDER THE INFLUENCE OF AN UPPER LEVEL RIDGE OF HIGH PRESSURE. LITTLE TO NO PRECIPITATION IS EXPECTED OVER THE PLAINS...WITH A SMALL CHANCE FOR AN ISOLATED MOUNTAIN THUNDERSTORM CONTINUING. FOR NEXT WEDNESDAY...THE GFS/EC HAVE FAIRLY OPPOSITE SOLUTIONS...WITH THE GFS BEING WARM/MOSTLY DRY...WHILE THE EC HAS A TROF OF LOW PRESSURE OVER THE REGION...RESULTING IN COOLER WEATHER AND A GOOD CHANCE FOR RAIN. FOR NOW...WENT WITH THE DRY/WARM GFS...AS A SUMMER TIME UPPER LEVEL RIDGE IS USUALLY SLOW TO BREAK DOWN. IN TERMS OF TEMPERATURES...EXPECT A SEASONABLE DAY ON SATURDAY...THEN A GRADUAL WARMING TREND CAN BE EXPECTED FROM SUNDAY THROUGH TUESDAY. BY TUESDAY...AFTERNOON TEMPERATURES WILL AVERAGE BETWEEN 5 AND 10 DEGREES ABOVE NORMAL. THE WARM TEMPERATURES ARE EXPECTED TO CONTINUE INTO NEXT WEDNESDAY. BRUSDA && .PRELIMINARY POINT TEMPS/POPS... GTF 56 78 53 82 / 60 30 30 10 CTB 55 76 49 77 / 60 30 20 10 HLN 56 79 53 83 / 50 30 20 20 BZN 52 82 49 84 / 30 30 20 20 WEY 45 74 40 74 / 30 20 10 20 DLN 51 77 49 79 / 30 30 30 20 HVR 60 82 55 84 / 70 30 30 10 LWT 56 80 52 80 / 60 30 30 10 && .TFX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 PM MDT THIS EVENING BEAVERHEAD... CENTRAL AND SOUTHERN LEWIS AND CLARK...JEFFERSON...MADISON... SOUTHERN ROCKY MOUNTAIN FRONT. SEVERE THUNDERSTORM WATCH UNTIL 9 PM MDT THIS EVENING BEAVERHEAD...BLAINE...BROADWATER...CASCADE...CENTRAL AND SOUTHERN LEWIS AND CLARK...CHOUTEAU...EASTERN GLACIER...EASTERN PONDERA...EASTERN TETON...FERGUS...HILL...JEFFERSON...JUDITH BASIN...LIBERTY...MADISON...MEAGHER...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT...TOOLE. FLASH FLOOD WATCH UNTIL 9 PM MDT THIS EVENING BLAINE...HILL. && SHORT TERM...BLANK LONG TERM...BLANK AVIATION...BLANK WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jul 13, 1:56 PM MDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 156 PM MDT WED JUL 13 2011 MTZ009>013-044>047-049>051-053>055-142000- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON- JUDITH BASIN-FERGUS-BROADWATER-MEAGHER-GALLATIN- 156 PM MDT WED JUL 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING ACROSS THE REGION. A FEW STORMS MAY BECOME STRONG TO SEVERE WITH LOCALLY HEAVY RAINFALL...SMALL HAIL...AND GUSTY OUTFLOW WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED TO OCCUR AGAIN ON THURSDAY WITH A CHANCE FOR ISOLATED STRONG TO SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ008-014-015-048-052-142000- BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- SOUTHERN ROCKY MOUNTAIN FRONT-JEFFERSON- 156 PM MDT WED JUL 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORM WATCH 639 IS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR BEAVERHEAD...MADISON...JEFFERSON...BROADWATER COUNTIES. WIDESPREAD THUNDERSTORM ACTIVITY IS EXPECTED THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BE SEVERE WITH LOCALLY HEAVY RAINFALL...HAIL AND GUSTY DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED TO OCCUR AGAIN ON THURSDAY WITH A CHANCE FOR ISOLATED STRONG TO SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 13, 6:14 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
614 PM MDT WED JUL 13 2011
MTZ054-140100-
MEAGHER MT-
614 PM MDT WED JUL 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MEAGHER COUNTY UNTIL 700
PM MDT...
AT 610 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 19 MILES NORTHWEST OF WHITE SULPHUR SPRINGS...
MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
RURAL MEAGHER COUNTY INCLUDING FORT LOGAN AND NEWLAN CREEK
RESERVOIR...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4699 11104 4685 11077 4663 11059 4661 11121
4685 11135
TIME...MOT...LOC 0011Z 251DEG 26KT 4675 11116
HOENISCHLocal storm report, Jul 13, 6:15 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
615 PM MDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL 2 NW MONTANA CITY 46.56N 111.96W
07/13/2011 M0.25 INCH JEFFERSON MT TRAINED SPOTTER
PEA SIZED HAIL REPORTED FROM 505 PM UNTIL 510 PM MDT.
MODERATE RAINFALL ALSO OCCURRED FROM 505 PM UNTIL
CURRENT TIME.
&&
COULSTONLocal storm report, Jul 13, 6:18 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
618 PM MDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HEAVY RAIN HELENA 46.60N 112.02W
07/13/2011 U0.00 INCH LEWIS AND CLARK MT NWS EMPLOYEE
HEAVY RAIN IN HELENA VALLEY REPORTED TO NWS EMPLOYEE.
RAIN IS CAUSING MINOR FLASH FLOODING IN THE AREA.
&&
COULSTONLocal storm report, Jul 13, 6:40 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
640 PM MDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 15 SSE ROCKY BOY 48.07N 109.63W
07/13/2011 E1.00 INCH CHOUTEAU MT TRAINED SPOTTER
MOSTLY QUARTER TO HALF INCH HAIL BUT ALSO SOME ONE INCH
HAIL. PERIODS OF HEAVY RAIN REPORTED AS WELL.
&&
GUSTAFSONLocal storm report, Jul 13, 6:41 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
641 PM MDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND GST 15 SSE ROCKY BOY 48.07N 109.63W
07/13/2011 M46 MPH CHOUTEAU MT TRAINED SPOTTER
46 MPH WIND GUST WITH THUNDERSTORM.
&&
GUSTAFSONSpecial weather statement, Jul 13, 6:57 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 657 PM MDT WED JUL 13 2011 MTZ011-013-140145- CHOUTEAU MT-HILL MT- 657 PM MDT WED JUL 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HILL AND NORTHEASTERN CHOUTEAU COUNTIES UNTIL 745 PM MDT... AT 652 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF BOX ELDER...OR 16 MILES SOUTHWEST OF HAVRE...MOVING NORTH AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HAVRE. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4856 11021 4857 10964 4821 10968 4819 10995 TIME...MOT...LOC 0057Z 176DEG 30KT 4840 10987 GUSTAFSON
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 6:08 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Chouteau, Hill | 37 min |
| Jul 13, 6:14 PM MDT | Special Weather Statement | TFX | Meagher | 46 min |
| Jul 13, 6:40 PM MDT | Areal Flood Advisory | TFX | Blaine, Cascade, Chouteau, Fergus, Hill, Judith Basin | 5 hr |
| Jul 13, 6:54 PM MDT | Flash Flood Warning | TFX | Blaine, Chouteau, Hill | 5 hr |
| Jul 13, 6:57 PM MDT | Special Weather Statement | TFX | Hill | 48 min |
| Jul 13, 8:24 PM MDT | Special Weather Statement | TFX | Blaine | 66 min |
| Jul 13, 8:27 PM MDT | Special Weather Statement | TFX | Blaine | 63 min |
| Jul 13, 8:29 PM MDT | Special Weather Statement | TFX | Hill | 61 min |
| Jul 13, 9:36 PM MDT | Special Weather Statement | TFX | Blaine | 54 min |
| Jul 14, 6:07 AM MDT | Special Weather Statement | TFX | Beaverhead | 53 min |
| Jul 14, 7:25 AM MDT | Special Weather Statement | TFX | Jefferson | 50 min |
| Jul 14, 7:41 AM MDT | Special Weather Statement | TFX | Silver Bow | 49 min |
| Jul 14, 8:06 AM MDT | Special Weather Statement | TFX | Broadwater | 39 min |
| Jul 14, 10:31 AM MDT | Special Weather Statement | TFX | Judith Basin | 44 min |
| Jul 14, 2:07 PM MDT | Special Weather Statement | TFX | Madison | 38 min |
| Jul 14, 3:03 PM MDT | Special Weather Statement | TFX | Gallatin | 42 min |
| Jul 14, 3:53 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 52 min |
| Jul 14, 4:14 PM MDT | Special Weather Statement | TFX | Fergus | 61 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.